Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 23, 2011, 3:30 PM MDT. It took effect at Mar 24, 2011, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 3:30 PM MDT (21:30 UTC)
- In effect from
- Mar 24, 2011, 11:00 AM MDT
- Expired
- Mar 24, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
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
6 follow-up statements
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
164 WWUS75 KABQ 240349 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 949 PM MDT WED MAR 23 2011 ...WINDY CONDITIONS EXPECTED OVER NORTHEAST NEW MEXICO THURSDAY... .STRONG WINDS IN ADVANCE OF A STORM SYSTEM CROSSING THE CALIFORNIA COAST COMBINED WITH RAPIDLY DEEPENING LOW PRESSURE OVER EASTERN COLORADO WILL PRODUCE STRONG WINDS ACROSS NORTHEAST NEW MEXICO FROM LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE SPEED TO 35 MPH BY LATE THURSDAY MORNING...WITH FREQUENT GUSTS TO 45 MPH DEVELOPING BY EARLY THURSDAY AFTERNOON FROM THE EASTERN SLOPES AND ADJACENT HIGHLANDS OF THE SANGRE DE CRISTO MOUNTAINS EAST TO THE TEXAS AND OKLAHOMA BORDERS...AND MAINLY NORTH OF INTERSTATE 40. EXPECT STRONGEST WINDS DURING MID AFTERNOON THURSDAY...WITH WIND SPEEDS DECREASING GRADUALLY AFTER SUNSET. NMZ515-523-527>533-241200- /O.CON.KABQ.WI.Y.0015.110324T1700Z-110325T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 949 PM MDT WED MAR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * LOCATION...NORTHEAST NEW MEXICO...MAINLY NORTH OF INTERSTATE 40 AND ALONG AND EAST OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE BY LATE MORNING AND PERSIST INTO EARLY EVENING. STRONGEST WINDS ARE EXPECTED BETWEEN 2 TO 5 PM. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT STRONG CROSS WINDS ON EAST TO WEST ORIENTED ROADS WITH LOCALLY POOR VISIBILITIES IN BLOWING DUST. EXPECT GUSTY WINDS ACROSS INTERSTATE 25 FROM GLORIETA TO THE COLORADO LINE...OR FROM MILE POST 300 TO MILE POST 460...AND ACROSS INTERSTATE 40 FROM CLINES CORNERS TO MONTOYA...OR FROM MILE POST 200 TO MILE POST 310. EXPECT GUSTY WINDS ACROSS HIGHWAYS 56...64 AND 87...AND STATE ROAD 104. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
996 WWUS75 KABQ 241201 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT THU MAR 24 2011 ...STRONG WINDS AND AREAS OF BLOWING DUST EXPECTED TODAY... .AN AREA OF LOW PRESSURE IS EXPECTED TO DEEPEN OVER SOUTHEAST COLORADO TODAY. THIS WILL HELP TIGHTEN THE SURFACE PRESSURE GRADIENT FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO THE SANDIA MANZANO MOUNTAINS AND ADJACENT HIGHLANDS AND PLAINS. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON HOURS. THE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO BELOW THREE MILES ESPECIALLY NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. THE STRONG WINDS WILL GRADUALLY SUBSIDE BY EARLY EVENING BUT REMAIN ON THE GUSTY SIDE INTO TONIGHT ALONG THE CENTRAL MOUNTAIN CHAIN. NMZ521-524-526-534-537-539-540-241800- /O.EXA.KABQ.WI.Y.0015.110324T1700Z-110325T0200Z/ SANDIA/MANZANO MOUNTAINS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-QUAY COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT THU MAR 24 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...SANDIA MANZANO MOUNTAINS...SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...QUAY...DEBACA...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE BY LATE MORNING AND PERSIST INTO EARLY EVENING. STRONGEST WINDS ARE EXPECTED BETWEEN 1 TO 5 PM. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT STRONG CROSS WINDS TO DEVELOP. AREAS OF BLOWING DUST MAY CAUSE VISIBILITY RESTRICTIONS NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ515-523-527>533-241800- /O.CON.KABQ.WI.Y.0015.110324T1700Z-110325T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 601 AM MDT THU MAR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...CENTRAL HIGHLANDS...RATON RIDGE...JOHNSON MESA...NORTHEAST HIGHLANDS...UNION...HARDING...EASTERN SAN MIGUEL AND GUADALUPE COUNTIES. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE BY LATE MORNING AND PERSIST INTO EARLY EVENING. STRONGEST WINDS ARE EXPECTED BETWEEN 1 TO 5 PM. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT STRONG CROSS WINDS AND LOCALLY POOR VISIBILITIES IN BLOWING DUST. EXPECT GUSTY WINDS ACROSS INTERSTATE 25 FROM GLORIETA TO THE COLORADO LINE AND ACROSS INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
360 WWUS75 KABQ 241743 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 AM MDT THU MAR 24 2011 ...STRONG WINDS AND AREAS OF BLOWING DUST THROUGH EARLY EVENING... .A SURFACE LOW PRESSURE AREA IN EASTERN COLORADO AND INCREASING SOUTHWEST WINDS ALOFT WILL COMBINE TO GENERATE STRONG GUSTY WINDS FOR MUCH OF EAST CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS AFTERNOON INTO EARLY EVENING FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EAST TO THE NORTHEAST PLAINS AND FROM THE SANDIA AND MANZANO MOUNTAINS SOUTH THROUGH THE SOUTH CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. THE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO LESS THAN THREE MILES...MAINLY NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. THE STRONG WINDS WILL GRADUALLY SUBSIDE THIS EVENING BUT REMAIN ON THE GUSTY SIDE INTO TONIGHT ALONG THE CENTRAL MOUNTAIN CHAIN. NMZ515-521-523-524-526>534-537-539-540-250200- /O.CON.KABQ.WI.Y.0015.000000T0000Z-110325T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1143 AM MDT THU MAR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...SANDIA MANZANO MOUNTAINS...SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...QUAY...DEBACA...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS AFTERNOON AND PERSIST INTO EARLY EVENING. STRONGEST WINDS ARE EXPECTED BETWEEN 2 PM AND 5 PM. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...EXPECT STRONG CROSS WINDS TO DEVELOP. AREAS OF BLOWING DUST MAY CAUSE VISIBILITY RESTRICTIONS NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
939 WWUS75 KABQ 241751 CCA NPWABQ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1146 AM MDT THU MAR 24 2011 ...STRONG WINDS AND AREAS OF BLOWING DUST THROUGH EARLY EVENING... .A SURFACE LOW PRESSURE AREA IN EASTERN COLORADO AND INCREASING SOUTHWEST WINDS ALOFT WILL COMBINE TO GENERATE STRONG GUSTY WINDS FOR MUCH OF EAST CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS AFTERNOON INTO EARLY EVENING FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EAST TO THE NORTHEAST PLAINS AND FROM THE SANDIA AND MANZANO MOUNTAINS SOUTH THROUGH THE SOUTH CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. THE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES TO LESS THAN THREE MILES...MAINLY NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. THE STRONG WINDS WILL GRADUALLY SUBSIDE THIS EVENING BUT REMAIN ON THE GUSTY SIDE INTO TONIGHT ALONG THE CENTRAL MOUNTAIN CHAIN. NMZ515-521-523-524-526>534-537-539-540-250200- /O.COR.KABQ.WI.Y.0015.000000T0000Z-110325T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1146 AM MDT THU MAR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EAST TO THE NORTHEAST PLAINS...AND FROM THE SANDIA AND MANZANO MOUNTAINS SOUTH THROUGH THE SOUTH CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS TO EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS AFTERNOON AND PERSIST INTO EARLY EVENING. STRONGEST WINDS ARE EXPECTED BETWEEN 2 PM AND 5 PM. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...EXPECT STRONG CROSS WINDS TO DEVELOP. AREAS OF BLOWING DUST MAY CAUSE VISIBILITY RESTRICTIONS NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
623 WWUS75 KABQ 250144 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 744 PM MDT THU MAR 24 2011 NMZ515-521-523-524-526>534-537-539-540-250245- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-110325T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 744 PM MDT THU MAR 24 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WESTERLY WINDS WILL CONTINUE TO DECREASE IN SPEED THIS EVENING. HOWEVER...A FEW GUSTS TO 40 MPH WILL REMAIN POSSIBLE ALONG AND JUST DOWNSTREAM OF THE CENTRAL MOUNTAIN CHAIN THROUGH MIDNIGHT. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 23, 3:15 PM MDT, 15 minutes earlier.
Area forecast discussion, Mar 23, 3:15 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT WED MAR 23 2011 ...WINDY CONDITIONS/CRITICAL FIRE WEATHER TO RETURN THUR/FRIDAY... .DISCUSSION... MAIN FORECAST CHALLENGES FOR THIS PACKAGE FOCUS ON INCREASED WINDS AND CRITICAL FIRE WEATHER CONDITIONS THU/FRI...THEN DEBATING IF THE SUNDAY SYSTEM WILL BE A WINDY/DRY...WET OR A COMBINATION PATTERN. A CHAMBER OF COMMERCE DAY IS NOTED ACROSS THE LAND OF ENCHANTMENT AS SEVERAL FOLKS ARE DUSTING OFF THE SAND FROM THE MOST RECENT STRONG WIND EVENT. UNFORTUNATELY...THIS BREAK IN THE WEATHER PATTERN WILL BE BRIEF IN NATURE AS AN UPPER LEVEL DISTURBANCE IN THE ERN PACIFIC EJECTS TWO NOTABLE WAVES THROUGH THE CENTRAL ROCKIES. FOR TONIGHT... CLEAR SKIES WILL PREVAIL ALTHOUGH SOME THIN WISPY CIRRUS COULD WALK INTO THE WRN/CENTRAL ZONES PRIOR TO DAYBREAK. TEMPERATURES TONIGHT WILL BE TRICKY AS A MODEST INVERSION DEVELOPS AROUND 750MB...LEADING TO MID-SLOPE INVERSIONS. OVERALL...READINGS WILL BE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. THE FIRST AFOREMENTIONED WAVE WILL MIGRATE INTO THE FOUR CORNERS BY LATE TOMORROW MORNING. THIS FEATURE SHOULD IGNITE SHOWER ACTIVITY IN THE SRN GREAT BASIN...WHICH COULD CLIP THE CHUSKA/SRN SAN JUANS MTS. QPF VALUES WILL BE MINUSCULE...THEREFORE CONTINUED INHERITED LOW POP VALUES IN THIS REGION. IN RESPONSE TO THIS ADVANCING WAVE...A 999MB SURFACE LOW WILL DEVELOP IN EC/SE COLORADO. THE COMBINATION OF 55KT 700MB FLOW...MIXING AND A STRONG SFC PRESSURE GRADIENT WILL LEAD TO WINDY CONDITIONS ACROSS MUCH OF THE NE PLAINS. SPEEDS SHOULD BE HIGH ENOUGH TO SUPPORT A WIND ADVISORY...THUS POSTED FROM THE ERN SLOPES OF THE SANGRES TO THE OK/TX BORDERS. STRONGEST FLOW ALOFT APPEARS TO REMAIN EAST OF THE MOUNTAIN PEAKS...THUS LEFT THESE ZONES OUT OF THE ADVISORY FOR NOW. THE MIDNIGHT SHIFT MAY NEED TO CONSIDER EXPANDING INTO THE TUCUMCARI ZONE. ULTIMATELY...PLACEMENT OF THE SFC LOW WILL DICTATE WHERE THE STRONGEST WIND SPEEDS WILL OCCUR. TEMPERATURES ARE EXPECTED TO INCREASE 5-10F ACROSS CENTRAL/ERN NM...WITH SOUTHEAST NM REACHING THE MID 80S. WEST/SOUTHWEST FLOW WILL PREVAIL THUR NIGHT... ALLOWING OVERNIGHT INVERSIONS TO PREVAIL ONCE AGAIN. MAIN ENERGY CORE WILL SLIDE INTO THE GREAT BASIN/CENTRAL ROCKIES ON FRIDAY. THIS WILL KEEP A HEALTHY GRADIENT ALOFT...WHILE ANOTHER SFC LOW DEVELOPS IN ERN COLORADO. THIS STRONGER 994MB LOW WILL CREATE A MUCH TIGHTER GRADIENT IN THE ERN PLAINS OF NM AND COULD PERSIST INTO THE EVENING HOURS. MOS GUIDANCE IS A LITTLE WEAK ON WIND SPEEDS AND SUSPECT THESE WILL COME IN HIGHER ON SUBSEQUENT MODEL RUNS. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY EACH AFTERNOON IN THE ERN PLAINS THURSDAY/FRIDAY. FOR FURTHER INFORMATION...PLEASE REFER TO THE FIRE WEATHER SECTION BELOW. ZONAL FLOW IS EXPECTED FOR SATURDAY IN ADVANCE OF YET ANOTHER CLOSED LOW IN THE ERN PACIFIC THAT WILL INVADE THE WRN CONUS. LATEST MODELS ARE APPEARING MORE REALISTIC FOR THIS TIME OF YEAR. GFS40/ECMWF ARE SHEARING OUT THE SYSTEM AND TRACKING THE WAVE THRU CENTRAL COLORADO. THIS WOULD SUPPORT MORE OF A WINDY SYSTEM RATHER THAN A WET ONE. THE SYSTEM WILL STILL DRIVE A COLD FRONT THROUGH THE AREA...BUT ANOTHER BOUT OF CRITICAL FIRE WEATHER CONDITIONS MAY BE IN THE OFFING SUNDAY BEFORE ITS PASSAGE. FOR NOW...MADE ONLY MINOR CHANGES TO POPS WHICH WILL BE FOCUSED IN THE NRN CWFA. A WEAK UPR LEVEL CLIPPER MAY ARRIVE ON MONDAY...BUT IT APPEARS WEAKER IN NATURE. DPORTER && .AVIATION... VFR CONDITIONS EXPECTED ACROSS NRN/CNTRL NM THROUGH TONIGHT. WINDY DAY EXPECTED THURSDAY AND AGAIN FRIDAY. S AND SW WINDS WILL BEGIN TO STRENGTHEN EARLY THU MORNING IN THE MTNS...THEN HIGHER SPEEDS WILL MIX DOWN TO LOWER ELEVATIONS DURING THE LATE MORNING AND AFTERNOON. THE STRONGEST WINDS ARE EXPECTED ALONG THE E SLOPES CNTRL MTN CHAIN AND ACROSS NE/EC PLAINS WHERE G35-45KT ARE EXPECTED. ISOLD SHRA AND MTN SHSN WILL ALSO BE POSSIBLE THU IN THE CHUSKAS AND FROM THE SAN JUANS WESTWARD ALONG THE CO BORDER. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44 && .FIRE WEATHER... THE WEATHER PATTERN THROUGH THE END OF THE WORK WEEK WILL FEATURE A COUPLE OF RAPIDLY MOVING SHORTWAVE TROUGHS THAT WILL EJECT FROM THE LONGWAVE TROUGH ON THE PACIFIC COAST THROUGH THE CENTRAL ROCKIES. THESE WILL STEER A MODERATELY STRONG SPEED MAXIMUM IN THE POLAR JET STREAM OVER NM THU AND FRI WITH BREEZY TO WINDY CONDITIONS AREAWIDE. CRITICALLY LOW HUMIDITIES ARE ALSO EXPECTED MAINLY EAST OF THE CONTINENTAL DIVIDE THU AND AT LOWER ELEVATIONS ALONG AND EAST OF THE RIO GRANDE VALLEY FRI. WINDS WILL BE STRONGEST EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO THE PRESENCE OF A TIGHT PRESSURE GRADIENT IN A STRONG LEE TROUGH. GUSTS TO 50 MPH ARE LIKELY THU AFTERNOON FROM AROUND CLINES CORNERS NORTHWARD THROUGH RATON AND NORTHEASTWARD THROUGH SANTA ROSA AND CLAYTON. STRONGEST WINDS FRI MAY ONLY GUST TO TO 40 OR 45 MPH AND FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE ADJACENT HIGH PLAINS. WILL LEAVE THE CURRENT RED FLAG WARNING AND FIRE WEATHER WATCH IN EFFECT THU AND FRI FOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WILL ALSO LEAVE THE FIRE WEATHER WATCH IN EFFECT FOR THE WEST CENTRAL HIGHLANDS THU AFTERNOON...ALTHOUGH CONFIDENCE CONTINUES TO DECREASE THAT WINDS WILL BE STRONG ENOUGH THERE FOR MORE THAN AN HOUR OR TWO. TO EXACERBATE FIRE WEATHER CONCERNS...POOR RH RECOVERY EXPECTED TONIGHT AT LOWER ELEVATIONS EAST OF THE CONTINENTAL DIVIDE...EXCEPT FOR SOME FAIR RECOVERIES ALONG NEW MEXICOS EASTERN BORDER. FAIR RECOVERIES ARE ALSO EXPECTED WEST OF THE CONTINENTAL DIVIDE TONIGHT. BOTH GFS AND ECMWF RECENT RUNS HAVE BEEN CHANGING THEIR TUNE FOR THIS WEEKEND AND EARLY NEXT WEEK. THE LONG WAVE PATTERN WILL SHIFT WITH RIDGING ON THE WEST COAST AND NOW A LESS AMPLIFIED TROUGH CROSSING MAINLY THE CENTRAL ROCKIES. THIS MAY KEEP ANY SHOWERS THAT DEVELOP IN NM ON THE DRIER SIDE AND RELEGATE THEM NORTH OF I-40 SATURDAY NIGHT THROUGH SUNDAY OR SUNDAY NIGHT. IT MAY ALSO RESULT IN WINDS ALOFT RESTRENGTHENING OVER NM SUNDAY AND MONDAY AFTER A DOWNTICK IN SPEEDS SATURDAY. AT THIS TIME...ONLY AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ALONG THE E SLOPES OF THE CENTRAL MOUNTAINS AND SOUTHERN SANGRES SATURDAY AFTERNOON...BUT CRITICAL CONDITIONS COULD SPREAD TO MUCH OF THE AREA ALONG AND SOUTH OF I-40 SUNDAY AND MONDAY IF THE LATEST MODEL TREND PANS OUT. IT LOOKS LIKE A FAIRLY STRONG COLD FRONT MAY DROP SOUTHWARD THROUGH THE STATE MONDAY AND MONDAY NIGHT WHICH SHOULD LOWER TEMPERATURES AND ALLOW HUMIDITIES TO COME UP TUESDAY. MORE COOL AIR MAY FUNNEL INTO THE STATE TOWARD THE MIDDLE OF NEXT WEEK IF A WEATHER SYSTEM CAN DROP SOUTHWARD OUT OF CANADA INTO THE CENTRAL AND SOUTHERN ROCKIES. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 30 57 30 57 / 0 0 0 5 DULCE........................... 22 54 23 53 / 0 5 0 10 CUBA............................ 24 59 23 58 / 0 0 0 0 GALLUP.......................... 23 55 24 55 / 0 0 0 0 EL MORRO........................ 22 54 21 54 / 0 0 0 0 GRANTS.......................... 21 59 19 59 / 0 0 0 0 QUEMADO......................... 27 60 26 60 / 0 0 0 0 GLENWOOD........................ 34 64 33 65 / 0 0 0 0 CHAMA........................... 25 50 24 49 / 0 10 0 10 LOS ALAMOS...................... 38 58 36 57 / 0 0 0 0 PECOS........................... 28 59 28 56 / 0 0 0 0 CERRO/QUESTA.................... 25 55 24 54 / 0 0 0 0 RED RIVER....................... 30 49 26 46 / 0 0 0 5 ANGEL FIRE...................... 27 53 25 50 / 0 0 0 0 TAOS............................ 20 58 23 57 / 0 0 0 0 MORA............................ 28 57 28 55 / 0 0 0 0 ESPANOLA........................ 28 66 25 64 / 0 0 0 0 SANTA FE........................ 29 62 31 59 / 0 0 0 0 SANTA FE AIRPORT................ 27 63 28 61 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 35 67 34 65 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 38 68 37 65 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 31 69 30 68 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 32 68 31 67 / 0 0 0 0 LOS LUNAS....................... 31 71 30 70 / 0 0 0 0 RIO RANCHO...................... 29 68 29 67 / 0 0 0 0 SOCORRO......................... 38 74 38 76 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 32 66 31 63 / 0 0 0 0 TIJERAS......................... 33 67 30 65 / 0 0 0 0 MORIARTY/ESTANCIA............... 26 66 26 64 / 0 0 0 0 CLINES CORNERS.................. 32 62 31 59 / 0 0 0 0 GRAN QUIVIRA.................... 36 66 34 66 / 0 0 0 0 CARRIZOZO....................... 40 70 39 68 / 0 0 0 0 RUIDOSO......................... 35 60 35 57 / 0 0 0 0 CAPULIN......................... 25 64 30 63 / 0 0 0 0 RATON........................... 25 68 28 66 / 0 0 0 0 SPRINGER........................ 25 68 28 66 / 0 0 0 0 LAS VEGAS....................... 30 63 30 60 / 0 0 0 0 CLAYTON......................... 28 66 37 69 / 0 0 0 0 ROY............................. 29 67 33 66 / 0 0 0 0 CONCHAS......................... 34 76 38 73 / 0 0 0 0 SANTA ROSA...................... 35 75 36 72 / 0 0 0 0 TUCUMCARI....................... 35 77 37 75 / 0 0 0 0 CLOVIS.......................... 36 75 40 75 / 0 0 0 0 PORTALES........................ 36 77 39 77 / 0 0 0 0 FORT SUMNER..................... 36 79 39 76 / 0 0 0 0 ROSWELL......................... 38 83 40 81 / 0 0 0 0 PICACHO......................... 37 74 38 73 / 0 0 0 0 ELK............................. 36 68 36 68 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM 11 AM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ515-523-527>533. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ109. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 46/44
Hazardous weather outlook, Mar 23, 5:44 AM MDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT WED MAR 23 2011 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS AND CRITICAL FIRE WEATHER WILL BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. ADDITIONAL WINDY CONDITIONS WITH CRITICAL FIRE WEATHER MAY BE POSSIBLE ON FRIDAY. SATURDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 17
In the hours before
Local storm report, Mar 23, 12:50 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1250 PM MDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM SNOW 8 SSW RED RIVER 36.59N 105.45W
03/22/2011 E2.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0700 AM SNOW EAGLE NEST 36.56N 105.26W
03/22/2011 M1.0 INCH COLFAX NM CO-OP OBSERVER
0710 AM SNOW RED RIVER 36.71N 105.42W
03/22/2011 E2.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0800 AM SNOW 8 SW ROCIADA 35.76N 105.53W
03/22/2011 E2.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0816 AM SNOW 7 ESE CHUPADERO 35.79N 105.80W
03/22/2011 E2.0 INCH SANTA FE NM PUBLIC
SKI SANTA FE.
0900 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
03/22/2011 M1.5 INCH CIBOLA NM CO-OP OBSERVER
0915 AM SNOW 8 NNW GALLUP 35.63N 108.79W
03/22/2011 M1.9 INCH MCKINLEY NM PUBLIC
0930 AM SNOW 12 SW MILAN 35.06N 108.04W
03/22/2011 E1.0 INCH CIBOLA NM AMATEUR RADIO
0315 PM SNOW 2 N CHAMA 36.92N 106.58W
03/22/2011 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0357 PM SNOW 3 N FENCE LAKE 34.70N 108.67W
03/22/2011 E3.0 INCH CIBOLA NM TRAINED SPOTTER
0400 PM SNOW CHAMA 36.89N 106.58W
03/22/2011 M1.3 INCH RIO ARRIBA NM CO-OP OBSERVER
0626 PM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/22/2011 E4.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
1200 AM SNOW 5 NW CHAMA 36.95N 106.65W
03/23/2011 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL.
1200 AM SNOW 8 NNW GLORIETA 35.70N 105.80W
03/23/2011 E2.0 INCH SANTA FE NM OTHER FEDERAL
ELK CABIN SNOTEL.
1200 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
03/23/2011 E3.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
1200 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
03/23/2011 E6.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
1200 AM SNOW 11 ENE AMALIA 36.98N 105.25W
03/23/2011 E1.0 INCH TAOS NM OTHER FEDERAL
NORTH COSTILLA SNOTEL.
1200 AM SNOW 5 NNW ELIZABETHTOWN 36.68N 105.33W
03/23/2011 E1.0 INCH COLFAX NM OTHER FEDERAL
RED RIVER PASS SNOTEL.
1200 AM SNOW 7 ESE CUBA 36.00N 106.83W
03/23/2011 E3.0 INCH SANDOVAL NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL.
1200 AM SNOW 8 E TESUQUE 35.76N 105.78W
03/23/2011 E3.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
1200 AM SNOW 11 ENE RED RIVER 36.78N 105.23W
03/23/2011 E1.0 INCH TAOS NM OTHER FEDERAL
SHUREE SNOTEL.
1200 AM SNOW 8 NE ARROYO SECO 36.58N 105.45W
03/23/2011 E6.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
1200 AM SNOW 9 ENE SHADY BROOK 36.40N 105.32W
03/23/2011 E1.0 INCH TAOS NM OTHER FEDERAL
PALO SNOTEL.
1200 AM SNOW 7 ENE AGUA FRIA 36.46N 105.17W
03/23/2011 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
1200 AM SNOW 15 SW COYOTE 36.02N 106.80W
03/23/2011 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
1200 AM SNOW 5 SSW TOADLENA 36.17N 108.93W
03/23/2011 E3.0 INCH SAN JUAN NM OTHER FEDERAL
NAVAJO WHISKEY CREEK SNOTEL.
0915 AM SNOW 10 SSE ANGEL FIRE 36.25N 105.21W
03/23/2011 M1.5 INCH MORA NM PUBLIC
&&
EVENT NUMBER ABQ1100821 ABQ1100812 ABQ1100822 ABQ1100818 ABQ1100819
ABQ1100811 ABQ1100813 ABQ1100810 ABQ1100816 ABQ1100809 ABQ1100815
ABQ1100825 ABQ1100826 ABQ1100827 ABQ1100828 ABQ1100829 ABQ1100830
ABQ1100831 ABQ1100832 ABQ1100833 ABQ1100834 ABQ1100835 ABQ1100836
ABQ1100837 ABQ1100838 ABQ1100839 ABQ1100814
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:58 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 35 hr |
| Mar 23, 4:58 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 39 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.